Boots Pharmaceuticals Ultra Cold & Flu Relief All in One Powder for Oral Solution - 10 Sachets

£3.89
10 | £0.39 per 1
7537875

For the relief of symptoms of colds and flu.
See details below, always read the label
Suitable for:
Adults and children over 12 years.
Active Ingredients: Guaifenesin 200mg, Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Not available online

Only available in our in-store pharmacies.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Boots Pharmaceuticals Ultra Cold & Flu Relief All in One Powder for Oral Solution - 10 Sachets

Lemon & Menthol Flavour

  • Sore throat and chesty cough
  • Headache and fever
  • Blocked nose

Uses: For the relief of the symptoms of colds and flu including aches and pains, headche, blocked nose, sore throat, chills, fever and chesty coughs. It can also be used to relieve the pain and congestion of sinusitis.

Suitable for

Adults and children of 12 years and over.

 

Age restrictions

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use

Before you take this medicine

Contains Paracetamol
Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Do not take with other flu, cold or decongestant products.

If you are taking medication or are under medical care, talk to your doctor before using this medicine.

How to take this medicine
Check the sachet is not broken before use. If it is, do not take that sachet.
Dissolve the contents of one sachet in a mug of hot (boiling) water.
Allow to cool and drink the solution.

Age: Adults and children of 12 years and over
How many to take: One sachet dissolved in a mug (250ml) of hot water
How often to take: Every 4 hours, if you need to. Don't take more than 4 sachets in any 24 hours.

If you need more advice ask your pharmacist.

Hazards and Cautions

Do not give to children under 12 years.

Do not take more medicine than the label tells you to.
If you do not get better, talk to your doctor.
Long term use of this product is not recommended.

Storage:

Do not store above 25ºC.

Keep out of the sight and reach of children.

Use by the date on the end flap of the carton.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Each 5.2 g sachet of powder for oral solution contains Guaifenesin 200 mg, Paracetamol 1000 mg, Phenylephrine Hydrochloride 12.2 mg.

Ingredients

Active ingredients: Each 5.2 g sachet of powder for oral solution contains Guaifenesin 200 mg, Paracetamol 1000 mg, Phenylephrine Hydrochloride 12.2 mg.

Also contains: Sucrose, Aspartame (E951), Sodium citrate.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.